Posted 7/21/2015 12:24 PM (GMT -6)
Hi everyone!! I'm new to Healingwell.com and hope I can find the help I need.
I am under the care of an allergist and have been so for 3 years and 3 months. I kept breaking out in large inject site welts. The doctor when gave me another test and came to the same results at the one 3 years before. Nothing really changed. He then proceeded to cut the serum allergens down to almost nothing. He figured that that serum was too strong and added that I shouldn't have any more problems.
After two shots I broke out in welts again. This time one arm had the round welt (normal) but with a long tail type raised welt off the larger round one. That "tail" hurt when I touched it, the round welts just itched, get red and hot. Sometimes they wrapped around my entire arm.
So, now I have to decided should I go back or just take the zytec which I have to take in conjunction with the injections. Any suggestions or anyone have any similar issues?